# SDR SWAA2023061447680

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERNAL STRUCTURE INBOARD FAN COWL ON ENGINE 1 2023-310525<[01] REPLACED WEB INTERNAL STRUCTURE INBOARD FAN COWL ON ENGINE 1 IAW GOODRICH AEROSTRUCTURES CMM 71-13-30 PAGE 10081;[02] TASK CARD COMPLETED
